MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7036-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a nurse primed an epidural tubing manually with an epidural bag, then noticed that fluid was leaking from the tubing.A cut/break was found on the product so another epidural tubing and epidural bag was opened, primed and used without a problem.The affected product was discarded.No patient injury or complications were reported in relation to this event.There was only a short delay in the procedure.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10567976
Report Number3012307300-2020-09674
Device Sequence Number3581063
Product Code FPA
UDI-Device Identifier10610586020186
UDI-Public10610586020186
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7036-01
Device Catalogue Number21-7036-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1